# SDR QXEA2021111700520

- Difficulty date: November 17, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N648QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000789
- Aircraft time: 7,001 hours, 4,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER COMPLETING TERMINATING CHECKLIST, AND SELECTING GSU PANEL IN USE, EMERGENCY LIGHTS ILLUMINATED FOR TWO MINUTES WITH FLIGHT DECK EMERGENCY LIGHT SELECTED OFF AND CABIN EMERGENCY LIGHT SELECTED OFF. REMOVED FROM SERVICE. INTERROGATED CMC NO FAULTS FOUND. PERFORMED EMERGENCY LIGHTING OPS TEST IAW E175 AMM 33-50-710-801-A. OPS TEST GOOD. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
